# SDR SIMA3548

- Difficulty date: December 19, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM85A
- Condition: Inoperative
- Location: F/A Panel
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FSM - FLT 3339 - EMERGENCY ARMED LIGHT ON FLIGHT ATTENDANTS PANEL IS INOPERATIVE.  MAINTENANCE REPLACED BULB.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
